# SDR JJBA20220518035

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 37,994 hours, 25,769 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LH LOWER COWLING ON THE FWD LEADING EDGE. BLENDED DAMAGE, INVESTIGATED DAMAGE - NO CRACKS NOTED. PERFORMED HFEC ON BLENDED AREA. NO CRACKS NOTED.
